# SDR ASOA02132

- Difficulty date: March 3, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 4468 - DURING APPROACH INTO YYZ, THE CAPTAIN RECEIVED A FLAP FAIL MESSAGE WHEN FLAPS WERE SET TO 8 DEGREES LEFT AND RIGHT.  AIRCRAFT WAS AT 7000 FEET AND 200 KKNOTS.  AS THE AIRCRAFT SLOWED TO 190 KNOTS THE FLAPS WERE STUCK AT ZERO DEGREES LT AND RT.  AN EMERGENCY WAS DECLARED AND A ZERO FLAP LANDING WAS ACCOMPLISHED INTO YYZ WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED THE FLAPS AND NO DEFECTS WERE NOTED.  THE CIRCUIT BREAKERS WERE CYCLED AND THE FLAP SYSTEM WAS RAN ALSO WITH NO DEFECTS NOTED.  ALL WORK WAS COMPLETED IAW ASA EO 600-27-0004A WHICH ENCOMPASSES AD98-20-01.  (M)
